# SDR A6WA201441366

- Difficulty date: April 4, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 25,899 hours, 24,908 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COLD WORKING OF RT MLG TRUNNION LOWER FLANGE, FOUND 4 OVER SIZED HOLES.  REPAIRED RT MLG TRUNNION FLANGE AT WS 65.75 BETWEEN RS & AUX SPAR IAW REO 601R-57-21-2154.
